# SDR AWXA0002080

- Difficulty date: July 8, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 178 CHORD CRACKED AT WL 207 LT SIDE ABOVE AND BELOW FLOOR -NDT- CONFIRMED.  LEFT LWR CHORD P/N 65-16300-86 REPLACED PER REF DWG 65-16300 & SRM 51-30-2 PG 2-3.  RESTORED SURFACE FINISH PER AWA 51-21-0 PG 1 & SRM 51-20-4 PG 4.
